EconPapers    
Economics at your fingertips  
 

A Note on Scalar-Valued Gap Functions for Generalized Vector Variational Inequalities

Xiang-Kai Sun, Hong-Yong Fu and Yi Chai

Abstract and Applied Analysis, 2013, vol. 2013, 1-4

Abstract:

This paper is concerned with gap functions of generalized vector variational inequalities (GVVI). By using scalarization approach, scalar-valued variational inequalities of (GVVI) are introduced. Some relationships between the solutions of (GVVI) and its scalarized versions are established. Then, by using these relationships and some mild conditions, scalar-valued gap functions for (GVVI) are established.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/492103.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/492103.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:492103

DOI: 10.1155/2013/492103

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:492103